Hi there, My father is 58 years old, he was diagnosed with prostate cancer 3 years ago. PSA was over 11 and Gleason was over 8. They treated him with Brachy, hormones and radiation. after the 12 months his levels were normal and he was in remission.
However since then he has been in agonising pain. He has burning sensation in the penis, testicles, anus. He has problems with uranting, recently he cant keep it in and is urinating without notice. he also has blood in his urine. this pain in constant, daily and very sever.
They have been back to the doctor (both urologist and oncologist) several times and have been given medication that ranges from pain meds to antidepressants. However their standard response :"'it is because of the radiation treatment''
I am just wondering if any of you kind gentleman experienced the same problems and what advise there might be.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.